Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The derivative of an incoherent Eisenstein series


Author: Hui Xue
Journal: Trans. Amer. Math. Soc. 364 (2012), 3311-3327
MSC (2010): Primary 11F30, 11F37, 11G40
Published electronically: February 8, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the derivative at the center of symmetry of an incoherent Eisenstein series which is associated to an imaginary quadratic field. We show that each nonconstant Fourier coefficient of the derivative can be expressed as the degree of certain zero cycles on a moduli scheme. This result is a generalization of the work by Kudla-Rapoport-Yang.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11F30, 11F37, 11G40

Retrieve articles in all journals with MSC (2010): 11F30, 11F37, 11G40


Additional Information

Hui Xue
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634
Email: huixue@clemson.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05589-9
PII: S 0002-9947(2012)05589-9
Received by editor(s): September 20, 2010
Received by editor(s) in revised form: March 28, 2011
Published electronically: February 8, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.